# SDR ABXA9800180

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 56139018
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE AT THE WING ROOT UPPER AFT CORNER, THE ATTACH ANGLE IS CRACKED.  REPAIRED ANGLE IAW DWG 5613901 AND DC8 SRM 51-1-8.
